Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 473681, 6 pages
http://dx.doi.org/10.1155/2014/473681
Research Article

Statistical Inference for Stochastic Differential Equations with Small Noises

1School of Mathematics and Statistics, Central South University, Changsha, Hunan 410075, China
2School of Science, Linyi University, Linyi, Shandong 276005, China

Received 13 November 2013; Accepted 11 February 2014; Published 13 March 2014

Academic Editor: Zhi-Bo Huang

Copyright © 2014 Liang Shen and Qingsong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. I. Jennrich and P. B. Bright, “Fitting systems of linear differential equations using computer generated exact derivatives,” Technometrics, vol. 18, no. 4, pp. 385–392, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. H. Jones, “Fitting multivariate models to unequally spaced data,” in Time Series Analysis of Irregularly Observed Data, pp. 158–188, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. R. Bergstrom, Statistical Inference in Continuous Time Economic Models, vol. 99, North-Holland, Amsterdam, The Netherlands, 1976.
  4. A. R. Bergstrom, “The history of continuous-time econometric models,” Econometric Theory, vol. 4, no. 3, pp. 365–383, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” The Journal of Political Economy, vol. 81, pp. 637–654, 1973. View at Google Scholar
  6. M. Arató, Linear Stochastic Systems with Constant Coefficients, Springer, Berlin, Germany, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. J. Adler and P. Mèuller, Stochastic Modelling on Physical Oceanography, vol. 39, Springer, New York, NY, USA, 1996.
  8. B. P. Rao, B. L. P. Rao, I. Statisticien, B. L. P. Rao, B. L. P. Rao, and I. Statistician, Statistical Inference for di Usion Type Processes, Arnold, London, UK, 1999.
  9. Y. A. Kutoyants, Statistical Inference for Ergodic Diffusion Processes, Springer, London, UK, 2004. View at MathSciNet
  10. Yu. A. Kutoyants, Parameter Estimation for Stochastic Processes, vol. 6, Heldermann, Berlin, Germany, 1984. View at MathSciNet
  11. Yu. Kutoyants, Identification of Dynamical Systems with Small Noise, Kluwer Academic, Dordrecht, The Netherlands, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Yoshida, “Asymptotic expansions of maximum likelihood estimators for small diffusions via the theory of Malliavin-Watanabe,” Probability Theory and Related Fields, vol. 92, no. 3, pp. 275–311, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Yoshida, “Conditional expansions and their applications,” Stochastic Processes and their Applications, vol. 107, no. 1, pp. 53–81, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Uchida and N. Yoshida, “Information criteria for small diffusions via the theory of Malliavin-Watanabe,” Statistical Inference for Stochastic Processes, vol. 7, no. 1, pp. 35–67, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Yoshida, “Asymptotic expansion of Bayes estimators for small diffusions,” Probability Theory and Related Fields, vol. 95, no. 4, pp. 429–450, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Takahashi, “An asymptotic expansion approach to pricing financial contingent claims,” Asia-Pacific Financial Markets, vol. 6, no. 2, pp. 115–151, 1999. View at Google Scholar · View at Scopus
  17. N. Kunitomo and A. Takahashi, “The asymptotic expansion approach to the valuation of interest rate contingent claims,” Mathematical Finance, vol. 11, no. 1, pp. 117–151, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Takahashi and N. Yoshida, “An asymptotic expansion scheme for optimal investment problems,” Statistical Inference for Stochastic Processes, vol. 7, no. 2, pp. 153–188, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. Genon-Catalot, “Maximum contrast estimation for diffusion processes from discrete observations,” Statistics, vol. 21, no. 1, pp. 99–116, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Gloter and M. Sørensen, “Estimation for stochastic differential equations with a small diffusion coefficient,” Stochastic Processes and their Applications, vol. 119, no. 3, pp. 679–699, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. F. Laredo, “A sufficient condition for asymptotic sufficiency of incomplete observations of a diffusion process,” The Annals of Statistics, vol. 18, no. 3, pp. 1158–1171, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Uchida, “Approximate martingale estimating functions for stochastic differential equations with small noises,” Stochastic Processes and their Applications, vol. 118, no. 9, pp. 1706–1721, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Sørensen and M. Uchida, “Small-diffusion asymptotics for discretely sampled stochastic differential equations,” Bernoulli, vol. 9, no. 6, pp. 1051–1069, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. Long, “Parameter estimation for a class of stochastic differential equations driven by small stable noises from discrete observations,” Acta Mathematica Scientia B, vol. 30, no. 3, pp. 645–663, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet